# SDR 95UAL900123

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Strip
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS BROKEN LOOSE FROM FLOOR TRACK.  RESECURED STRIP.
